# SDR QMLA2015060915046

- Difficulty date: June 9, 2015
- Submitted: June 11, 2015
- Operation: Air carrier
- Aircraft: N193AM
- Make and model: Bell 407
- Aircraft serial: 54004
- Aircraft time: 1,804 hours, 5,724 cycles
- Engine: Allsn 250C47B
- Engine time: 5,446 hours, 5,312 cycles
- System (JASC): 2700 · Flight Control System
- Part: Solenoid
- Part number: 427375019101
- Part serial: 1251
- Condition: Malfunctioned
- Location: Cockpit
- Part time: 1,804 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PILOT LEFT THE PAD TO PICK UP MEDICAL CREW.  ON HIS WAY OVER, THE PEDAL STOP WARNING INDICATOR ON THE CAUTION WARNING PANEL ILLUMINATED, SO PILOT SLOWED HIS AIRSPEED BELOW 55 KNOTS & IMMEDIATELY RETURNED TO BASE.  LESS THAN A MILE FROM THE BASE.  RETURNING TO THE BASE WAS THE SAFEST & MOST PRACTICAL RESPONSE.  PILOT THEN TRANSITIONED TO THE SPARE ACFT & WAS ABLE TO STILL PERFORM THAT REVENUE FLIGHT.  DISCOVERED THAT THE SOLENOID THAT ENGAGES THE LIMITING PIN IN THE PEDAL STOP SYS WAS NO LONGER FUNCTIONING CORRECTLY.  IN COMMUNICATING WITH THE REP, WE LEARNED THAT THE LIKELY CULPRIT WAS MOISTURE BUILD UP IN THE SOLENOID CAUSING IT TO MALFUNCTION.  CHANGED THE SOLENOID.  THE SYS IS ONCE AGAIN FUNCTIONING AS DESIRED.
